# SDR USAA2011110300011

- Difficulty date: October 18, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL151GF BETWEEN FR52 TO FR56, BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL151GF IAW A320 SRM 53-02-00 AND IRM 9701 REV G.
